Basicity of certain biorthogonal systems and the solution of a multiple interpolation problem in the class $H_+^p$
Doklady Akademii Nauk, Tome 234 (1977) no. 3, pp. 517-520
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_234_3_a3,
author = {M. M. Dzhrbashyan},
title = {Basicity of certain biorthogonal systems and the solution of a multiple interpolation problem in the class $H_+^p$},
journal = {Doklady Akademii Nauk},
pages = {517--520},
year = {1977},
volume = {234},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_234_3_a3/}
}
TY - JOUR AU - M. M. Dzhrbashyan TI - Basicity of certain biorthogonal systems and the solution of a multiple interpolation problem in the class $H_+^p$ JO - Doklady Akademii Nauk PY - 1977 SP - 517 EP - 520 VL - 234 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1977_234_3_a3/ LA - ru ID - DAN_1977_234_3_a3 ER -
M. M. Dzhrbashyan. Basicity of certain biorthogonal systems and the solution of a multiple interpolation problem in the class $H_+^p$. Doklady Akademii Nauk, Tome 234 (1977) no. 3, pp. 517-520. http://geodesic.mathdoc.fr/item/DAN_1977_234_3_a3/